Osteonecrosis is a common complication of corticosteroid therapy. In this study, we report the case of a patient with Posterior Inferior Cerebellar Artery (PICA)-Arteriovenous (AV) malformation who has been diagnosed with knee osteonecrosis involving bilateral proximal tibial and distal femur due to high-dose corticosteroid use. A 27-year-old male patient presented with a history of subarachnoidal hemorrhage due to PICA-AV. He had undergone Gamma knife radiosurgery and received short-term high-dose corticosteroid therapy (dxamethasone 16 mg/kg for 21 days). Two years later, he developed bilateral anterior knee pain of insidious onset. Magnetic resonance imaging performed on admission showed osteonecrosis of the bilateral proximal tibial and distal femur, more pronounced in the tibia. Osteonecrosis is a fairly common complication in patients with the history of corticosteroid use for the treatment of variety of systemic and rheumatic disorders. The condition can manifest itself anywhere in the skeletal system, most commonly in the femoral head. Distal femur and proximal tibia with bilateral involvement is quite rare in the literature. Turk J Phys Med Re-hab 2012;58:243-5.